# SDR ASAA2023102445839

- Difficulty date: October 24, 2023
- Submitted: October 26, 2023
- Operation: Air carrier
- Aircraft: N919AK
- Make and model: Boeing 737-9
- Aircraft serial: 44087
- Aircraft time: 9,442 hours, 2,868 cycles
- System (JASC): 3610 · Pneumatic Distribution System
- Part: Controller
- Part number: 51090322002
- Part serial: 5109032202072
- Condition: Faulty
- Location: E/E Rack E3-3
- Part time: 9,441 hours, 2,867 cycles
- Stage of operation: TX
- How discovered: V
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

AFTER STARTING ENGINE #2, THE #2 BLEED ANNUNCIATOR ILLUMINATED. WENT THROUGH QRH AND ANNUNCIATOR REMAINED ON. GROUNDED - YES. MSG 36-11051 ACCOMP B737-9 IFIM 36-11-00-810-805 MESSAGE DIDN'T CLEAR. CYCLE PRSOV VALVE MANUALLY WATER DRIPPING OUT OF VALVE. REMOVED AND REPLACED #2 ENG PRSOV IAW B737-9 AMM 36-11-04-400-801 STEP 3.A THRU H AND SUBTASK 36-11-04-860-036 STEP 2,3 AND 4 G. PERFORMED ENG DRY RUN AND IDLE RUN REF AMM 71-00-00. #2 ENG BLEED ANNUNCIATOR RETURNED. SWAPED L/H AND R/H IASC'S, FAULT FOLLOWS, RETURNED TO NORMAL LOCATION AND REPLACED THE R/H IASC, OPS CHECK GOOD, FAULT NO LONGER PRESENT. REF AMM 21-61-22/401. OPS CHECKS PASS.
